MathSciNet Relay Station
MathSciNet bibliographic data
MR1283551 (96a:17026) 17D05 (16S34 20N05)
Goodaire, Edgar G. The radical of a modular alternative loop algebra. Proc. Amer. Math. Soc. 123 (1995), no. 11, 3289–3299.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement